Nonlinearity
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2012, Volume 25, Issue 8, Pages 2377–2399 (Mi nonli5)  

Hölder properties of perturbed skew products and Fubini regained

Yu. Ilyashenkoabc, A. Negutde

a Cornell University, 217 Eastern Heights Drive, Ithaca, NY 14850, USA
b Faculty of Mechanics and Mathematics, Moscow State University, Leninskie gory, Moscow, 119991, Russia
c Independent University of Moscow, Bol'shoi Vlas'evskiiper. 11, Moscow, 119002, Russia
d Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia
e National Research University Higher School of Economics, ul. Myasnitskaya LO, Moscow, 101000, Russia

Funding Agency Grant Number
National Science Foundation 0700973
Russian Foundation for Basic Research 10-01-00739-a
10-01-93115
The authors were supported in part by the grants NSF 0700973, RFBR 10-01-00739-a, RFFI-CNRS 10-01-93115.


DOI: https://doi.org/10.1088/0951-7715/25/8/2377


Bibliographic databases:

Received: 19.08.2011
Revised: 21.06.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/nonli5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021